Winter Weather, Eastern Ocean
- When
- March 1, 12:00 AM EST to 9:00 AM EST
- Where
- Eastern Ocean forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 39.866, -74.250 (the zone’s center; the record gives no point)
A weak low pressure system that moved off the Delmarva Peninsula produced light snow across southwest and central New Jersey during the morning of the 1st. Accumulations were generally less than an inch, except in Monmouth and Ocean Counties where accumulations reached around two inches.
Every event with a place to put it; 7 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS PHI wrote it up.
A weak low pressure system that moved off the Delmarva Peninsula produced light snow across southwest and central New Jersey during the morning of the 1st. Accumulations were generally less than an inch, except in Monmouth and Ocean Counties where accumulations reached around two inches. Snow began falling just after Midnight EST on the 1st and mixed with sleet at times in the southwest part of the state. The snow ended by 10 a.m. EST that morning. Precipitation in the southeast part of the state fell as mainly rain and sleet and measurable precipitation did not occur north of the Interstate 78 corridor in northern New Jersey. Because this snow occurred on a Sunday morning, very few accidents were reported.
Specific accumulations included 2.2 inches in Manasquan (Monmouth County), 2.0 inches in Brick (Ocean County) and Bradley Beach (Monmouth County), 1.9 inches in Lake Como (Monmouth County) and Point Pleasant (Ocean County), 1.5 inches in Neptune (Monmouth County), 1.0 inch in Toms River (Ocean County) and 0.9 inches in Southampton and Medford (both Burlington County).
The light snow and sleet was caused by a rapidly moving low pressure system that moved northeast from Alabama at 7 a.m. EST on the morning of February 28th to east of the Delmarva Peninsula at 7 a.m. EST on the morning of March 1st. A more significant low pressure system was about to follow for later in the day.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before the first event at Feb 28, 3:49 PM EST, 8 hours 11 minutes earlier.
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
349 PM EST SAT FEB 28 2009
.SYNOPSIS...
LOW PRESSURE OVER THE CAROLINAS WILL MOVE NORTHEAST PASSING WELL
EAST OF THE REGION LATE TONIGHT. ANOTHER LOW WILL DEVELOP OVER THE
CAROLINAS SUNDAY AND THEN HEAD NORTHEAST, PASSING EAST OF THE
MIDDLE ATLANTIC COAST MONDAY MORNING. ARCTIC HIGH PRESSURE WILL
BUILD IN BEHIND THE LOW FOR EARLY NEXT WEEK. A WEAK FRONTAL SYSTEM
MAY AFFECT THE REGION FRIDAY.
&&
.NEAR TERM /UNTIL 6 AM SUNDAY/...
COLDER AIR HAS ARRIVED OVER MOST OF THE REGION. TEMPERTURES BARELY
MADE 40 IN THE SOUTHERN LOCATIONS TODAY AND ONLY THE 30S ELSEWHERE
WHILE DEWPOINTS WERE IN THE TEENS N OF PHL AND 20S TO THE SOUTH.
MEANWHILE, THE LOW OVER THE CAROLINAS WAS ASSOCIATED WITH AN AREA
OF ISENTROPIC LIFT ALOFT. IN ADDITION, THERE WAS A SHORT WAVE
ALOFT HEADED NE FROM WV. AS THIS SHORT WAVE HEADS NE ACROSS THE
REGION TONIGHT, THE MOISTURE FROM THE SOUTH WILL HEAD NORTH.
THE PCPN TO THE SOUTH WAS ALL RAIN, BUT WAS MOVING INTO COLDER
AIR. FOLLOWING THE MOTION OF THE PCPN AND USING THE MODELS WHICH
SEEM TO LINE UP, THE RAIN SHOULD CONTINUE TO HEAD TO THE NORTH
TONIGHT AND SHOULD REACH THE PA/MD BORDER AROUND MIDNIGHT, BUT
SINCE IT BE COLDER FARTHER NORTH, MOSTLY SNOW IS ANTICIPATED AND
THIS SHOULD MIX WITH SLEET. ALSO, AS THE PCPN HEADS NORTH, SOME OF
IT WILL BE LOST TO EVAPORATION DUE TO THE DRIER AIR. BY MORNING,
THE SHORT WAVES ALOFT MOVE OFF TO THE EAST AND MOST OF THE PCPN
SHOULD BE OVER. SNOW AMOUNTS OF AROUND AN INCH ARE FCST FOR THE
PHL METRO AREA, WITH LESSER AMOUNTS HEADED SOUTH DUE TO RAIN AND
SLEET AND LESS NORTH DUE TO LESS QPF. SINCE SNOW AMOUNTS SHOULD BE
AN INCH OR LESS, NO HEADLINES WERE ISSUED.
FCST TEMPS WERE GENERALLY BASED ON THE HRLY MAV GUIDANCE.
&&
.SHORT TERM /SUNDAY THROUGH MONDAY/...
THE PREVIOUSLY ISSUED WINTER STORM WATCHES HAVE BEEN LEFT IN PLACE
AS IS. THERE IS NOT ENOUGH CONFIDENCE AT THIS TIME TO JUSTIFY
WARNINGS OR TO CHANGE WHERE THEY ARE IN EFFECT. THE ECMWF SEEMS TO
HAVE THE BEST HOLD ON THE SITUATION WITH THE GFS COMING IN LINE.
THE OPERATIONAL NAM DOES NOT SHOW MUCH PCPN WITH THE INCOMING
SYSTEM SUNDAY NIGHT OR MONDAY. HOWEVER, THE SREF BASED OFF THE
ENSEMBLES DO SHOW THE PCPN. THERE IS SOME QUESTION AS TO PTYPE
SOUTH DUE TO THE OCEAN FLOW, BUT INDICATIONS ARE THAT ALL AREAS
SHOULD GET SNOW. THE WATCH WAS NOT EXTENDED TO EAST CENTRAL PA OR
THE POCONOS AS THEY LOOK TOO FAR WEST FOR HEAVY SNOW.
THE FIRST WAVE THAT MOVES BY TONIGHT /SEE NEAR TERM/ SHOULD HELP
PULL IN MORE COLD AIR ON SUNDAY. THEN ANOTHER LOW DEVELOPS OVER
THE CAROLINAS SUNDAY AND HEADS NORTHEAST SUNDAY NIGHT PASSING TO
THE EAST MONDAY MORNING. THIS SECOND LOW IS IN RESPONSE TO THE
UPPER CLOSED LOW OVER THE SOUTHEAST LIFTING TO THE NORTHEAST AND
EVENTUALLY BECOMING ABSORBED BY THE NORTHERN BRANCH OF THE
WESTERLIES. HOWEVER, BEFORE IT DOES, IT SHOULD BE MOISTURE LADEN
WITH ATLANTIC AND GULF MOISTURE AND THIS MOISTURE WILL SPREAD
THROUGH THE REGION.
THERE ARE SEVERAL GLITCHES THAT MAY OCCUR WITH THIS FORECAST THAT
MAKE CONFIDENCE TOO LOW FOR ANY WARNINGS. ONE IS TIME
FRAME...MODELS HAVE BEEN SHIFTING SOLUTIONS AND THIS COULD HAPPEN
AGAIN. TWO IS TEMPERATURES PROFILE...WHILE MODELS SUPPORT MOSTLY
SNOW, THE FETCH FROM THE OCEAN MIGHT CAUSE RAIN SOUTH AND ALONG
THE COAST. NUMBER THREE IS A QUESTION AS TO HOW MUCH MOISTURE WE
GET, IF THE LOW IS ANY FARTHER TO THE EAST, THE COLDER DRIER AIR
FROM THE NORTH COULD LIMIT THE QPF.
WITH THE FORECAST ARE THE BEST ESTIMATES FOR SNOWFALL POTENTIAL.
THIS WOULD MEAN GENERALLY 4 TO 8 INCHES THROUGH THE REGION, BUT
SOME AREAS COULD SEE 10 INCHES. IN A WORSE CASE SCENARIO WHICH IS
NOT FORECAST, OVER A FOOT COULD FALL IN SOME AREAS.
AS THE LOW MOVES BY TO THE EAST LATE SUNDAY NIGHT AND MONDAY, THE
WINDS WILL INCREASE. THIS COMBINED WITH EXPECTED SNOWFALL SHOULD
MEAN BLOWING AND DRIFTING SNOW AS WELL AS SIGNIFICANTLY REDUCED
VISIBILITIES.
BY MONDAY AFTERNOON, MOST OF THE MOISTURE HAS MOVED OFF TO THE NE.
THE UPPER LOW MOVES ACROSS THE AREA AND THIS COULD ALLOW FOR
LINGERING SCATTERED SNOW SHOWERS.
AGAIN, MAV TEMPS WERE GENERALLY USED.
&&
.LONG TERM /MONDAY NIGHT THROUGH SATURDAY/...
THE PERIOD STARTS OFF FRIGID AS THE COLD AIR BEHIND THE DEPARTING
SYSTEM DIGS IN AND DRASTICALLY DROPS TEMPERATURES MONDAY NIGHT. LOWS
MONDAY NIGHT ARE EXPECTED TO FALL INTO THE TEENS AND SINGLE DIGITS
ACROSS THE REGION, WITH WIND CHILLS RANGING FROM 10 ABOVE IN THE
SOUTH TO NEAR 10 BELOW IN THE NORTHERN AREAS. THE COLD AIR WILL BE
SCOURED OUT AS THE WEEK MOVES ON WITH HIGHS IN THE MID 30S EXPECTED
TUESDAY. THE WARM UP CONTINUES AS HIGH PRESSURE MOVES ACROSS THE
EASTERN UNITED STATES ALLOWING FOR THE AREA TO HAVE A COUPLE OF
NICE, DRY DAYS. TEMPERATURES FOR WEDNESDAY AND THURSDAY RISE BACK TO
NEAR NORMAL CONDITIONS (TYPICALLY IN THE 40S FOR EARLY MARCH).
THE NEXT SYSTEM DEVELOPS OVER THE DAKOTAS/NORTHERN PLAINS REGION AND
MOVES EASTWARD THURSDAY, CROSSING NEAR THE GREAT LAKES BY EARLY
FRIDAY. AS THE SYSTEM MOVES FURTHER EAST, A WARM FRONT MAY PUSH
NORTH THROUGH OUR REGION ON FRIDAY. TEMPERATURES AT THIS TIME COULD
POTENTIALLY RISE WELL INTO THE 50S AS WE GAIN A MORE SOUTHERLY FLOW
BEHIND THE WARM FRONT. THE WARM FRONT SHOULD THEN RETURN SOUTH AS
A COLD FRONT, WHICH IS NOT EXPECTED TO CROSS UNTIL LATER FRIDAY.
HOWEVER, THE FRONT MAY ALSO STALL TO THE SOUTH BRINGING UNSETTLED
WEATHER FOR SATURDAY. DUE TO UNCERTAINTY AT THE END OF THE
PERIOD, WE HAVE USED ONLY CHC RAIN/SNOW IN THE WEATHER GRIDS.
WE USED A BLEND OF HPC GUIDANCE WITH CONTINUITY AND OCCASIONALLY
MIXED IN A LITTLE OF GFS MOS GUIDANCE.
&&
.AVIATION /21Z SATURDAY THROUGH THURSDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.
CLOUDS CONTINUE TO INCREASE AND LOWER LATE THIS AFTERNOON AHEAD OF
AN APPROACHING STORM SYSTEM. CEILINGS AND VISIBILITIES SHOULD REMAIN
VFR FOR A PERIOD THIS EVENING UNTIL THE STORM GETS CLOSER AND BEGINS
TO BRING PRECIPITATION INTO OUR AREA AROUND MIDNIGHT. ITS AT THIS
POINT WHEN THE CIGS AND VSBYS WILL LIKELY DROP TO MVFR CONDITIONS
FOR A GOOD PORTION OF THE AREA. WE DO NOT EXPECT WIDESPREAD IFR
CONDITIONS, IF ANY, EXCEPT POSSIBLY OUT TOWARD THE COAST.
PRECIPITATION WILL LIKELY START OUT AS RAIN, THEN BEGIN TO MIX WITH
AND/OR CHANGE TO SLEET AND/OR SNOW TOWARD MORNING. WINDS SHOULD STAY
OUT OF THE NORTH-NORTHEAST, AND COULD BE GUSTY AT TIMES THROUGH THE
PERIOD.
CONDITIONS BEGIN TO IMPROVE SLIGHT AFTER SUNRISE TOMORROW AS THE LOW
PRESSURE SYSTEM MOVES AWAY FROM OUR AREA. WE MAY RETURN TO VFR
CONDITIONS FOR A BRIEF PERIOD DURING THE DAY TOMORROW, BUT THINGS
ARE EXPECTED TO QUICKLY DIMINISH OVERNIGHT SUNDAY AS A SECOND LOW
PRESSURE SYSTEM AFFECTS THE AREA. THEREFORE, SUNDAY NIGHT INTO
MONDAY MORNING WE COULD EXPERIENCE WIDESPREAD IFR CONDITIONS ACROSS
THE AREA ALONG WITH WIDESPREAD SNOW.
OUTLOOK...
BEHIND THE AFOREMENTIONED STORM SYSTEMS, HIGH PRESSURE IS EXPECTED
TO BUILD IN THROUGH THURSDAY, PROVIDING FOR A COUPLE OF DAYS OF VFR
CONDITIONS.
&&
.MARINE...
A COUPLE OF STORM SYSTEMS ARE EXPECTED TO AFFECT THE COASTAL WATERS
OVER THE NEXT COUPLE OF DAYS. THE FIRST IS EXPECTED OVERNIGHT
TONIGHT AND INTO SUNDAY MORNING. WITH THE FIRST SYSTEM, WE EXPECT
SMALL CRAFT ADVISORY CONDITIONS TO OCCUR ACROSS THE WATERS.
GENERALLY WINDS WILL BE GUSTING 25 TO 30 KNOTS, AND SEAS WILL BE
INCREASING THROUGH SUNDAY WITH THE STEADY NORTHEAST FLOW. THIS LOW
MOVES TO OUR NORTHEAST SUNDAY, THEN A SECOND LOW PRESSURE SYSTEM
MOVES ACROSS THE WATERS SUNDAY NIGHT INTO MONDAY. THIS SECOND LOW
PRESSURE SYSTEM IS EXPECTED TO BE THE STRONGER OF THE TWO, WHICH
COULD LEAD TO POSSIBLE GALE FORCE CONDITIONS. THE SEAS ARE EXPECTED
TO REMAIN ELEVATED THROUGH AT LEAST MONDAY, UNTIL THE LOW MOVES AWAY
FROM THE AREA, THEN THE SEAS SHOULD BEGIN TO DIMINISH BY TUESDAY.
HIGH PRESSURE THEN FOLLOWS FOR WEDNESDAY INTO THURSDAY, KEEPING THE
WEATHER FAIRLY TRANQUIL ACROSS THE WATERS THROUGH THURSDAY.
&&
.TIDES/COASTAL FLOODING...
WITH A STEADY NORTH TO NORTHEAST FLOW EXPECTED OVER THE NEXT COUPLE
OF DAYS, TIDAL DEPARTURES ARE EXPECTED TO INCREASE TO 1.5 TO 2.0
FEET ABOVE THE FORECAST ASTRONOMICAL HIGH TIDE, ESPECIALLY SUNDAY
NIGHT INTO MONDAY. THIS WOULD GET THE COASTAL AREAS CLOSE TO MINOR
TIDAL FLOODING. HOWEVER, SINCE WE WILL BE ABOUT HALF WAY BETWEEN THE
NEW MOON AND FULL MOON, WE WILL LIKELY NEED EVEN LARGER DEPARTURES
THAN THESE TO CAUSE TIDAL FLOODING, SO WE WILL NOT ISSUE ANY
STATEMENTS AT THIS TIME. WE WILL CONTINUE TO MONITOR IN THE EVENT
THAT HEADLINES ARE NEEDED.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...WINTER STORM WATCH FROM SUNDAY EVENING THROUGH MONDAY MORNING
FOR PAZ067>071.
NJ...WINTER STORM WATCH FROM SUNDAY EVENING THROUGH MONDAY MORNING
FOR NJZ001-007>010-012>027.
DE...WINTER STORM WATCH FROM SUNDAY EVENING THROUGH MONDAY MORNING
FOR DEZ001>004.
MD...WINTER STORM WATCH FROM SUNDAY EVENING THROUGH MONDAY MORNING
FOR MDZ008-012-015-019-020.
MARINE...GALE WATCH FROM SUNDAY EVENING THROUGH LATE SUNDAY NIGHT FOR
ANZ430-431-450>455.
SMALL CRAFT ADVISORY UNTIL 6 PM EST SUNDAY FOR ANZ450>455.
SMALL CRAFT ADVISORY FROM 10 PM THIS EVENING TO 6 PM EST
SUNDAY FOR ANZ430-431.
&&
SYNOPSIS...STAUBER
NEAR TERM...STAUBER
SHORT TERM...STAUBER
LONG TERM...MEOLA
AVIATION...ROBERTSON
MARINE...ROBERTSON
TIDES/COASTAL FLOODING...ROBERTSONHAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 352 PM EST SAT FEB 28 2009 NJZ001-007-008-012100- SUSSEX-WARREN-MORRIS- 352 PM EST SAT FEB 28 2009 ...WINTER STORM WATCH IN EFFECT FROM SUNDAY EVENING THROUGH MONDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER STORM WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. PAZ054-055-060>062-012100- CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- 352 PM EST SAT FEB 28 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL PENNSYLVANIA AND NORTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. A FEW INCHES OF SNOW IS POSSIBLE FROM SUNDAY NIGHT INTO MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ001-MDZ008-012-NJZ009-010-012-013-015>019-PAZ067>071-012100- NEW CASTLE-CECIL-KENT MD-HUNTERDON-SOMERSET-MIDDLESEX- WESTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-CAMDEN- NORTHWESTERN BURLINGTON-CHESTER-MONTGOMERY-BUCKS-DELAWARE- PHILADELPHIA- 352 PM EST SAT FEB 28 2009 ...WINTER STORM WATCH IN EFFECT FROM SUNDAY EVENING THROUGH MONDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. UP TO AN INCH OF SNOW AND SLEET IS EXPECTED TONIGHT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER STORM WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ002>004-MDZ015-019-020-NJZ014-020>027-012100- KENT-INLAND SUSSEX-DELAWARE BEACHES-QUEEN ANNES-TALBOT-CAROLINE- EASTERN MONMOUTH-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON- 352 PM EST SAT FEB 28 2009 ...WINTER STORM WATCH IN EFFECT FROM SUNDAY EVENING THROUGH MONDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...THIS AFTERNOON AND TONIGHT. UP TO AN INCH OF SLEET AND SNOW IS EXPECTED TONIGHT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER STORM WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ450>455-012100- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 352 PM EST SAT FEB 28 2009 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM EST SUNDAY... ...GALE WATCH IN EFFECT FROM SUNDAY EVENING THROUGH LATE SUNDAY NIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY. GALE WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-012100- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 352 PM EST SAT FEB 28 2009 ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 6 PM EST SUNDAY... ...GALE WATCH IN EFFECT FROM SUNDAY EVENING THROUGH LATE SUNDAY NIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR DELAWARE BAY WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY. GALE WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. RNS
The national radar mosaic for the moment the first event began.
7 winter weather. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in New Jersey in 2009Every state in 2009This day in weather historyWarnings in New Jersey, March 2009
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 153842, 153843, 153846, 153847, 153848, 153844, 153845.